MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5 FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5 FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).Occupation/ department: perfusion department.The product has been returned to the manufacturer but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that while setting up the transducer during insertion of the intra-aortic balloon (iab), the tubing for the central lumen came apart.There was no patient harm or adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: unique identifier (udi) #, version or model #, catalog #./ device evaluation: two pressure tubing were returned with traces of blood on them.A visual evaluation of the samples showed that the female luer detached from one of the pressure tubing.Photos were provided and reviewed.The evaluation confirms the reported problem.The lot of this pressure tubing was identified that this product was manufactured prior to the corrective actions documented on (b)(4)and has implemented actions to address the root cause of pressure tubing being detached from tubing for the failure reported complaints.Reference complaint #(b)(4).

Brand Name
LINEAR 7.5 FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key19720346
Report Number2248146-2024-00422
Device Sequence Number8290781
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000307165(17)260509(11)230509
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000307165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexFemale